| Catalog Number |
795231 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the monitor arm of the epiq cvx ultrasound system became detached.This event occurred outside of clinical use, and no patient or user was harmed.The service engineer replaced the monitor arm to address the customer's immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed that determined the bushing component had cracked and was part of an old design.A design change has been implemented on new systems changing the material of the bushing to aluminum rather than injection molded thermoplastic.